# SDR DALA12002743128

- Difficulty date: June 27, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS FOUND AFT UTILITY FLOOR SUPPORT Y512 HAS CORROSION ABOVE FR 66.  BLENDED CORROSION IAW SRM 51-74-00, L=1.5 INCH W=1.0  INCH D=.025 INCH.  REPLACED FLOOR SUPPORT PROFILE IAW SRM 51-42-11.
